# SDR COEA0703940

- Difficulty date: December 7, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N940FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0040
- Engine: Pwa PT6A114
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 200SGL119Q2
- Part serial: 2332XL
- Condition: Failed
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

FLIGHT NR 7511,STAND BY POWER LIGHT CAME ON IN FLIGHT, LOSS OF MAIN GENERATOR.  PILOT SELECTED STANDBY ALTERNATOR (ON) AND CONTINUED WITHOUT ANY OTHER MALFUNCTIONS FROM THIS SYSTEM, AIRCRAFT LANDED SAFELY. REPLACED STARTER GENERATOR.  (K)
